Robust reliable dissipative filtering for discrete delay singular systems

Full text for this resource is not available from the Research Repository.

Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Lam, J (2012) Robust reliable dissipative filtering for discrete delay singular systems. Signal Processing, 92 (12). 3010 - 3025. ISSN 0165-1684

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35387
DOI https://doi.org/10.1016/j.sigpro.2012.06.003
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords delays; filters; control; discrete time-delay; dissipativity; time-varying delay
Citations in Scopus 96 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login